Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On quasinormal Toeplitz operators


Authors: Ichiro Amemiya, Takashi Ito and Tin Kin Wong
Journal: Proc. Amer. Math. Soc. 50 (1975), 254-258
MSC: Primary 47B35
MathSciNet review: 0410451
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved in this note that a quasinormal Toeplitz operator is either normal or analytic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0410451-2
PII: S 0002-9939(1975)0410451-2
Keywords: Toeplitz operator, quasinormal operator, subnormal operator
Article copyright: © Copyright 1975 American Mathematical Society